Plan B Contraception

Patient

Q: My first day of my period was Oct. 9. On Oct 15, my boyfriend penetrated me (without protection) for about 30s - 1min. He absolutely did not ejaculate. To be safe, I took Plan B 30-32 hours after (Oct. 16). On Oct. 20, I began spotting and had mild diarrheam followed by mild cramping. On Oct. 21, I still had all of these symptoms. I DO NOT: feel nauseous, dizzy, had a headache, been more tired than usual, have swollen,tender,sore breasts, urinate frequently, or have any weird food cravings or aversions.

Is the spotting, cramping, and diarrhea a side effect of Plan B?

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I am taking Neurorubine - Forte and have experienced lack of eye focus and trembling in the arms ... is this a side a...

Q: I am 20 years old, female, newly(1month) on tri-estarylla. I have always had uneven breast where my left was signific...

Q: I took notheristone back in August and since then, my period has changed its date from when it was. Will my period go...

Q: I recently started taking the pill for the first time. I read online to take it on the first day of bleeding which i ...

Q: Hello. Ive been taking Lo Loestrin Fe for exactly a year to this month now. The first 2 or 3 months i bled a lot, the...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews